# SDR FDEA201311202832

- Difficulty date: November 20, 2013
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50656
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 740 LBL 46 - LBL 64 FLOOR BEAM UPPER FLANGE FOUND CORROSION.  REPAIR CARRIED OUT.  REFER TO DRC 0048, STAE EA 757-5335-08-E2461 REV - WITH 8110-3 DATED JAN 16 2014 FOR WORK DETAILS.  REPAIR CLASSIFIED AS MINOR
